# SDR DALA2021041602237

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,310 hours, 39,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 L1 DOOR GUSS/LOCK BROKEN COLLAR. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR HOLD-OPEN LOCK COLLAR PER B757 AMM 52-11. (5968633)
